# SDR WX0A2025012932292

- Difficulty date: January 29, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 40,492 hours, 27,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EPSU BATTERY 10WL FAILED BITE / (RESOLVED ON W/O: 512591 TASKCARD: NR-00005 ) REMOVED AND REPLACED EPSU BATTERY 10WL IAW AMM 33-51-38-400-002-A AND 33-51-38-000-002-A. OPS CHECKS GOOD. ITEM: 1REMOVED AND REPLACED EPSU BATTERY 10WL IAW AMM 33-51-38-400-002-A AND 33-51-38-000-002-A. OPS CHECKS GOOD. "
